Mother near death after injecting herself with weight loss medication

Mother near death after injecting herself with weight loss medication

After injecting herself with an antidiabetic medication purchased on the Internet, a mother suffered a serious allergic reaction. Update on this story, reported by the Daily Mail.

This is a chilling news story. When she simply wanted to lose a little belly fat, Lynsay McAvoy came close to death. She had injected herself with a pseudo product.miraculous” purchased online.

A slimming drug purchased on the Internet

It is in the hope of losing a few kilos that Lynsay McAvoy, a mother of three children, gets an injection.against fat” on the Internet. An anti-diabetes drug, with supposed slimming properties.

From her (small) 51 kilos, the young woman quickly lost 3 more kilos.

The product worked well. I had been using it for two months and it helped suppress my appetite, I no longer ate as much“, she confides.

The mother then decides to buy the famous medicine again – even though her hands were starting to itch.

Convinced despite everything of its benefits, Lynsay McAvoy injects the said product into the abdomen, before leaving for work.

However, everything does not go as planned during this umpteenth injection: the young mother has a serious allergic reaction. His tongue begins to swell, his heart begins to beat faster, and his eyes begin to burn.

“I remember I was on all fours, I felt like my heart was going to explode, I knew something was wrong. I thought I was dying.”she confided, while specifying that she then fainted and hit her head against the wall in her hallway.

A bad fall, which is accompanied by a violent concussion and a dislocation of the jaw.

A potentially fatal allergic reaction

The 42-year-old beautician, who was feverish, was then rushed to hospital.

The doctors confirmed that the injections were the cause of his anaphylactic shock.

A potentially fatal reaction of the body, since the blood supply to the organs is low, which reduces the oxygen supply.

Anaphylactic shock: what treatments?

To try to reduce these symptoms as quickly as possible, a first injection of adrenaline is administered urgently, followed, if necessary, by a second dose within 5 to 10 minutes.

Adrenaline acts mainly by cardiac stimulation, bronchial dilation and increase in blood pressure“, warns the health insurance site.

If he has not yet been taken by the firefighters, the patient is evacuated to hospital, where he receives additional care after the injection (oxygen therapy, bronchodilators, corticosteroids, antihistamines, etc.).